:eek: Maintainance drugs I'm on : glyburide for diabetes... PLAVIX,TOPROL,ALTACE,VYTORIN and one asprin for a heart stent I had installed. All these drugs are once per day.
Now for the problem: I fell on a sun. night and went to the DR on a Mon,got x-rayed for injury to my left hip,nothing on the x-ray so the DR prescribed tylenol#3 with codine for the hip pain. Thats when the problem arose. I took one dose of the codine laced tylenol about 9pm on Mon night and the following morning ( TUES) around 4am I woke up feeling nauseous,vomiting, room spinning backwards and quadruple vision. I called the DR and he said to stop taking the tylenol (Tues.). That following Friday the vomiting stopped,quadruple vision had slowed to double vision,and the room had slowed to just a slow spinning backwards(4 days had passed). By that Sun the double vision and feeling unbalanced was still with me & had me worried so I decided to go to the emergency roon on that Mon.(8 days after all this started). The ER doc ran an MRI found nothing, diagnosed me with LABRYNTHITIS sent me home with a prescription for ANTIVERT and suggested that I go back to the DR that prescribed the codine laced tylenol if I did not feel better(ER visit was on Dec 17,2007). It's now Jan.4,2008 the double vision is gone, the nausea & vomiting are gone BUT I still have the unbalanced feeling and this is preventing from doing anything involving power equipment or climbing a ladder for fear of hurting myself. I SUSPECT THAT ONE OR SOME OF MY MAINTAINANCE DRUGS DID NOT MIX WELL WITH THE CODINE LACED TYLENOL AND NOW I HAVE THIS UNBALANCED SENSATION AS A RESULT OF TOXIN MIX REACTION.Has anyone had this happen to them ? what did you do ? what type of DR should I go to to fix this and not put me on another for life maintainance drug. Thanks ... email@example.com
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?